# SDR UPS06M48250

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST IND. SYS DOOR 1L LIGHT DOES NOT GO OFF.  LIGHT ON DIM IN FLIGHT. PRESS-TO-TEST NORMAL ON GROUND.  ON T/S FOUND LIGHT HOLDER INCORRECTLY SEATED. RESEATED LAMP HOLDER AND PERFORMED ADJ/TEST IAW 25-61-04-5 NOW NORMAL.
